RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Belyaev, Alexander Aphanasjevich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 2

Number of views:
This page:163
Abstract pages:212
Full texts:62
References:36
Associate professor
Candidate of physico-mathematical sciences (1983)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail:

http://www.mathnet.ru/eng/person32187
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. O. E. Bezushchak, A. A. Beljaev, M. V. Zaicev, “Codimension growth of algebras with adjoint unit”, Fundam. Prikl. Mat., 18:3 (2013),  11–26  mathnet  mathscinet; J. Math. Sci., 206:5 (2015), 462–473  scopus

Presentations in Math-Net.Ru
1. Аналитические меры на бесконечномерных ЛВП и их применение
A. A. Belyaev
Infinite dimensional analysis and mathematical physics
March 4, 2019 18:30
2. Фундаментальные решения дифференциальных уравнений в бесконечномерных пространствах
A. A. Belyaev, T. A. Lavrinenko
Infinite dimensional analysis and mathematical physics
March 5, 2018 18:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020